It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My 9 year old son started taking Straterra 25mg on Monday of this week. He will increase to 60mg after 8 days. He was on Concerta 27mg for a year prior. His first day went great. I don't think it really got into his system. But Tuesday and Wednesday, his stomach was upset in the morning keeping him home from school. By afternoon he was fine, but than fall asleep around 3:00pm for about 4 hours. He is then completely wound up at night. Today he is in school. His councilor assured me he was doing fine so far. I hope this a short term side effect. At 115 lbs, I don't worry about is him losing weight.

I've been reading plenty of mixed emotions regarding Straterra. I guess I just need a little support. I hope I made the right choice in swithing him, but the Concerta didn't seem to be working as well as it had.

[This message has been edited by cweipert (edited 03-28-2003).]
My son is actually smiling and laughing again.

It has been just about a month since my son has been on Straterra and I can't believe the difference. I asked the doctor if he could take it at night because of the nausea nad the sleepiness. Everynight at 5:00 he has his pill and eats dinner. We have a few hours together and he gets a good nights sleep.



[This message has been edited by cweipert (edited 04-23-2003).]





All times are GMT -7. The time now is 05:07 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!